Side Effects Of Taking Medication For Psychological Disorders After Drinking Honey?

Illustration of Side Effects Of Taking Medication For Psychological Disorders After Drinking Honey?
Illustration: Side Effects Of Taking Medication For Psychological Disorders After Drinking Honey? americanaddictioncenters.org

want to ask what is the effect after drinking honey after taking clozapine?

1 Answer:

Hello, thanks for asking.

The drug you are taking is a drug used to treat symptoms of psychosis in psychotic or schizophrenic patients. The drug is used to treat symptoms of hallucinations. Hallucinations can be seen, heard or taste hallucinations. These drugs are hard drugs and must be used as directed by a doctor.

So far there has been no scientific research that mentions the interaction between clozapine and honey. Chlozapine can indeed decrease or increase its effect if taken together with certain drugs such as various antibiotics, omeprazole, and bensodiazepines. If you have doubts about the interactions between clozapine and honey, you should contact the treating doctor. If you experience side effects such as allergic reactions, headaches, nausea, shortness of breath, or palpitations, call your doctor immediately. Do not stop taking drugs suddenly. Thus this short answer, hopefully you are helped. Regards.

: by

Related Question

Swollen Heart Leak Smoothly?

Swollen Heart Leak Smoothly?

(1 year ago)

good afternoon HealthReplies.com. I want to ask. my parents are 65 years old. after checking his heart was swollen and leaky smooth. what is prohibited and recommended food and dri...

A Lump In The Chest Accompanied By A Spinning Dizziness, Nausea And Stomach Feels Cramped?

A Lump In The Chest Accompanied By A Spinning Dizziness, Nausea And Stomach Feels Cramped?

(1 year ago)

Good night, I want to ask, already 5 months the body feels weak, kliyengan, chest often feels lumpy, nausea and stomach feelah, weight also dropped dramatically, sleep is also not ...

Discomfort In The Upper Abdomen Accompanied By Nausea, Frequent Belching And Weakness?

Discomfort In The Upper Abdomen Accompanied By Nausea, Frequent Belching And Weakness?

(9 months ago)

I want to ask, lately I feel uncomfortable sitting too long because the upper middle stomach feels uncomfortable, plus the feeling of nausea u0026amp; I often burp and my body is v...

Leave a Reply

Your email address will not be published. Required fields are marked *